Works matching DE "CHROMATIC polynomial"
Results: 266
On Large Subgraphs with Small Chromatic Numbers Contained in Distance Graphs.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 665, doi. 10.1007/s10958-016-2804-3
- By:
- Publication type:
- Article
On a Heawood-Type Problem for Maps with Tangencies.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 6, p. 688, doi. 10.1007/s10958-016-2699-z
- By:
- Publication type:
- Article
On Graphs, Which Can be Drawn on an Orientable Surface with Small Number of Intersections on an Edge.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 6, p. 714, doi. 10.1007/s10958-016-2702-8
- By:
- Publication type:
- Article
平面图的强边染色.
- Published in:
- Operations Research Transactions / Yunchouxue Xuebao, 2022, v. 26, n. 2, p. 111, doi. 10.15960/j.cnki.issn.1007-6093.2022.02.010
- By:
- Publication type:
- Article
CHROMATIC POLYNOMIALS AND BIALGEBRAS OF GRAPHS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 30, p. 116, doi. 10.24330/ieja.969651
- By:
- Publication type:
- Article
Star edge coloring of graphs with Mad(G)< 14/5.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 1, p. 54, doi. 10.3906/mat-1911-80
- By:
- Publication type:
- Article
On the chromatic polynomial and the domination number of k-Fibonacci cubes.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1813, doi. 10.3906/mat-2004-20
- By:
- Publication type:
- Article
On the Babai and Upper Chromatic Numbers of Graphs of Diameter 2.
- Published in:
- Tamkang Journal of Mathematics, 2021, v. 52, n. 1, p. 113, doi. 10.5556/j.tkjm.52.2021.3430
- By:
- Publication type:
- Article
Trees with Certain Locating-Chromatic Number.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2016, v. 48, n. 1, p. 39, doi. 10.5614/j.math.fund.sci.2016.48.1.4
- By:
- Publication type:
- Article
On b-chromatic Number of Prism Graph Families.
- Published in:
- Applications & Applied Mathematics, 2018, v. 13, n. 1, p. 286
- By:
- Publication type:
- Article
THE REGULAR GRAPH OF A NONCOMMUTATIVE RING.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 1, p. 132, doi. 10.1017/S0004972712001177
- By:
- Publication type:
- Article
Generalised Chromatic Polynomials of Graphs from Heaps of Pieces.
- Published in:
- Annals of Combinatorics, 2022, v. 26, n. 2, p. 345, doi. 10.1007/s00026-022-00571-w
- By:
- Publication type:
- Article
The Chromatic Quasisymmetric Class Function of a Digraph.
- Published in:
- Annals of Combinatorics, 2021, v. 25, n. 4, p. 961, doi. 10.1007/s00026-021-00556-1
- By:
- Publication type:
- Article
Biased Expansions of Biased Graphs and Their Chromatic Polynomials.
- Published in:
- Annals of Combinatorics, 2012, v. 16, n. 4, p. 781, doi. 10.1007/s00026-012-0160-7
- By:
- Publication type:
- Article
Online Chromatic Number is PSPACE-Complete.
- Published in:
- Theory of Computing Systems, 2018, v. 62, n. 6, p. 1366, doi. 10.1007/s00224-017-9797-2
- By:
- Publication type:
- Article
On 4-chromatic Schrijver graphs: their structure, non-3-colorability, and critical edges: A Story with Drums$.
- Published in:
- Acta Mathematica Hungarica, 2020, v. 161, n. 2, p. 583, doi. 10.1007/s10474-020-01080-z
- By:
- Publication type:
- Article
On the connectivity of infinite graphs.
- Published in:
- Acta Mathematica Hungarica, 2018, v. 154, n. 1, p. 215, doi. 10.1007/s10474-017-0752-0
- By:
- Publication type:
- Article
On incompactness for chromatic number of graphs.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 139, n. 4, p. 363, doi. 10.1007/s10474-012-0287-3
- By:
- Publication type:
- Article
On a Matching Arrangement of a Graph and -Orientations of a Matching Polyhedron.
- Published in:
- Mathematical Notes, 2023, v. 114, n. 1/2, p. 271, doi. 10.1134/S0001434623070283
- By:
- Publication type:
- Article
Lower bound for the chromatic number of a rational space with metric l and with one forbidden distance.
- Published in:
- Mathematical Notes, 2017, v. 102, n. 3/4, p. 492, doi. 10.1134/S0001434617090218
- By:
- Publication type:
- Article
Estimate for the chromatic number of Euclidean space with several forbidden distances.
- Published in:
- Mathematical Notes, 2016, v. 99, n. 5/6, p. 774, doi. 10.1134/S0001434616050151
- By:
- Publication type:
- Article
Quantitative estimates of characteristics for hypergraphs of large girth and large chromatic number.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 5/6, p. 995, doi. 10.1134/S0001434615110346
- By:
- Publication type:
- Article
On the realization of subgraphs of a random graph by diameter graphs in Euclidean spaces.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 5/6, p. 709, doi. 10.1134/S0001434615050065
- By:
- Publication type:
- Article
New upper bound for the chromatic number of a random subgraph of a distance graph.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 3/4, p. 326, doi. 10.1134/S0001434615030037
- By:
- Publication type:
- Article
New lower bound for the chromatic number of a rational space with one and two forbidden distances.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 249, doi. 10.1134/S0001434615010265
- By:
- Publication type:
- Article
On the chromatic number of Euclidean space with two forbidden distances.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 827, doi. 10.1134/S0001434614110182
- By:
- Publication type:
- Article
New upper bounds for the independence numbers of graphs with vertices in {−1, 0, 1} and their applications to problems of the chromatic numbers of distance graphs.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 1/2, p. 140, doi. 10.1134/S000143461407013X
- By:
- Publication type:
- Article
Chromatic numbers of spaces with forbidden monochromatic triangles.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 163, doi. 10.1134/S0001434613010161
- By:
- Publication type:
- Article
Equitable Coloring of Mycielskian of Some Graphs.
- Published in:
- Journal of Mathematical Extension, 2017, v. 11, n. 3, p. 1
- By:
- Publication type:
- Article
ON THE DOMINATED CHROMATIC NUMBER OF CERTAIN GRAPHS.
- Published in:
- Transactions on Combinatorics, 2020, v. 9, n. 4, p. 217, doi. 10.22108/toc.2020.119361.1675
- By:
- Publication type:
- Article
A BOUND FOR THE LOCATING CHROMATIC NUMBER OF TREES.
- Published in:
- Transactions on Combinatorics, 2015, v. 4, n. 1, p. 31
- By:
- Publication type:
- Article
MODULAR CHROMATIC NUMBER OF C<sub>m</sub> ⇔ P<sub>n</sub>.
- Published in:
- Transactions on Combinatorics, 2013, v. 2, n. 2, p. 47
- By:
- Publication type:
- Article
ON THE NUMBER OF CLIQUES AND CYCLES IN GRAPHS.
- Published in:
- Transactions on Combinatorics, 2013, v. 2, n. 2, p. 27
- By:
- Publication type:
- Article
An upper bound of radio k-coloring problem and its integer linear programming model.
- Published in:
- Wireless Networks (10220038), 2020, v. 26, n. 7, p. 4955, doi. 10.1007/s11276-019-01979-8
- By:
- Publication type:
- Article
On r-dynamic chromatic number of some brick product graphs C(2n, 1, p).
- Published in:
- Asian-European Journal of Mathematics, 2022, v. 15, n. 6, p. 1, doi. 10.1142/S1793557122501029
- By:
- Publication type:
- Article
On the sigma chromatic number of the join of a finite number of paths and cycles.
- Published in:
- Asian-European Journal of Mathematics, 2021, v. 14, n. 2, p. N.PAG, doi. 10.1142/S1793557121500194
- By:
- Publication type:
- Article
Classification of Algebraic Properties of Chromatic Polynomials.
- Published in:
- Journal of Scientific Research, 2013, v. 5, n. 3, p. 469, doi. 10.3329/jsr.v5i3.11634
- By:
- Publication type:
- Article
PROXIMITY GRAPHS: E, δ, Δ, Χ AND ω.
- Published in:
- International Journal of Computational Geometry & Applications, 2012, v. 22, n. 5, p. 439, doi. 10.1142/S0218195912500112
- By:
- Publication type:
- Article
A sufficient condition for planar graphs with maximum degree 8 to be 9-totally colorable.
- Published in:
- Acta Mathematica Sinica, 2014, v. 30, n. 6, p. 993, doi. 10.1007/s10114-014-3170-z
- By:
- Publication type:
- Article
On chromatic effects in observations of the Sun near the horizon.
- Published in:
- Izvestiya, Atmospheric & Oceanic Physics, 2014, v. 50, n. 4, p. 385, doi. 10.1134/S0001433814040136
- By:
- Publication type:
- Article
On the oriented Thompson subgroup F→3 and its relatives in higher Brown–Thompson groups.
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 7, p. 1, doi. 10.1142/S0219498822501390
- By:
- Publication type:
- Article
Counting symmetric colorings of G×ℤ2.
- Published in:
- Journal of Algebra & Its Applications, 2019, v. 18, n. 10, p. N.PAG, doi. 10.1142/S0219498819501998
- By:
- Publication type:
- Article
Co-maximal graphs of two generator groups.
- Published in:
- Journal of Algebra & Its Applications, 2019, v. 18, n. 4, p. N.PAG, doi. 10.1142/S0219498819500683
- By:
- Publication type:
- Article
Coloring of the annihilator graph of a commutative ring.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 7, p. -1, doi. 10.1142/S0219498816501243
- By:
- Publication type:
- Article
ON THE IDEMPOTENT GRAPH OF A RING.
- Published in:
- Journal of Algebra & Its Applications, 2013, v. 12, n. 6, p. 1350003-1, doi. 10.1142/S0219498813500035
- By:
- Publication type:
- Article
The 2-Blocking Number and the Upper Chromatic Number of PG(2, q).
- Published in:
- Journal of Combinatorial Designs, 2013, v. 21, n. 12, p. 585, doi. 10.1002/jcd.21347
- By:
- Publication type:
- Article
Modular Chromatic Number of Certain Cyclic Graphs.
- Published in:
- Journal of Algebraic Statistics, 2022, v. 13, n. 3, p. 4459
- By:
- Publication type:
- Article
A NOTE ON GRÖBNER BASES AND GRAPH COLORINGS.
- Published in:
- Miskolc Mathematical Notes, 2013, v. 14, n. 1, p. 103, doi. 10.18514/MMN.2013.428
- By:
- Publication type:
- Article
Coefficients of the Chromatic Polynomials of Connected Graphs.
- Published in:
- International Journal of Mathematical Combinatorics, 2021, v. 4, p. 41
- By:
- Publication type:
- Article
Total Dominator Colorings in Cycles.
- Published in:
- International Journal of Mathematical Combinatorics, 2012, v. 4, p. 92
- By:
- Publication type:
- Article